Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 130, NWS Kansas City, MO

May 24, 20117 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 24, 2011, 1:43 PM CDT for 7 counties in Missouri. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2011, 1:43 PM CDT (18:43 UTC)
Expired
May 24, 2011, 2:30 PM CDT
In force
47 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Carroll County, MO, Chariton County, MO, Johnson County, MO, Lafayette County, MO, Pettis County, MO, Ray County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 67 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 1:38 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 6.7 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2011-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 226 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2011-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
226 J/kg
Mixed-layer CIN
-381 J/kg
Mixed-layer LCL
1158 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

093 
WUUS53 KEAX 241843
SVREAX
MOC033-041-101-107-159-177-195-241930-
/O.NEW.KEAX.SV.W.0130.110524T1843Z-110524T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
143 PM CDT TUE MAY 24 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CARROLL COUNTY IN NORTH CENTRAL MISSOURI...
  WEST CENTRAL CHARITON COUNTY IN NORTH CENTRAL MISSOURI...
  NORTHEASTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI...
  LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI...
  NORTHWESTERN PETTIS COUNTY IN CENTRAL MISSOURI...
  EASTERN RAY COUNTY IN WEST CENTRAL MISSOURI...
  WESTERN SALINE COUNTY IN CENTRAL MISSOURI...

* UNTIL 230 PM CDT

* AT 140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH...AND QUARTER SIZE HAIL.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF LINNEUS TO
  5 MILES SOUTHEAST OF BOSWORTH.  THESE STORMS WERE NEARLY
  STATIONARY.

* LOCATIONS IMPACTED INCLUDE...
  DE WITT...TRIPLETT AND MIAMI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3879 9343 3899 9411 3905 9411 3953 9385
      3953 9376 3955 9376 3951 9313
TIME...MOT...LOC 1843Z 270DEG 0KT 3991 9328 3941 9328
WIND...HAIL 60MPH 1.00IN

$$

HAWBLITZEL
2 follow-up statements
777 
WWUS53 KEAX 241906
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
206 PM CDT TUE MAY 24 2011

MOC177-241916-
/O.CAN.KEAX.SV.W.0130.000000T0000Z-110524T1930Z/
RAY MO-
206 PM CDT TUE MAY 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN RAY COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3927 9373 3954 9368 3951 9313 3879 9343
      3893 9390
TIME...MOT...LOC 1906Z 270DEG 32KT 3948 9349 3911 9354
          3895 9369

$$

MOC033-041-101-107-159-195-241930-
/O.CON.KEAX.SV.W.0130.000000T0000Z-110524T1930Z/
CARROLL MO-CHARITON MO-JOHNSON MO-LAFAYETTE MO-PETTIS MO-SALINE MO-
206 PM CDT TUE MAY 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN SALINE
AND NORTHWESTERN PETTIS COUNTIES IN CENTRAL MISSOURI...AND WEST
CENTRAL CHARITON AND CARROLL COUNTIES IN NORTH CENTRAL MISSOURI...AND
EASTERN LAFAYETTE AND NORTHEASTERN JOHNSON COUNTIES IN WEST CENTRAL
MISSOURI UNTIL 230 PM CDT...

AT 203 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH...AND QUARTER SIZE HAIL.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 8 MILES NORTH OF CARROLLTON TO ALMA TO 8
MILES SOUTH OF HIGGINSVILLE...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  CARROLLTON...CONCORDIA...SWEET SPRINGS...WAVERLY...BLACKBURN...
  BOSWORTH...MALTA BEND...GRAND PASS...WAKENDA...MOUNT LEONARD...
  EMMA...DE WITT...MIAMI AND TRIPLETT.

THIS WILL IMPACT

 I-70 BETWEEN MILE MARKERS 43 AND 69.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3927 9373 3954 9368 3951 9313 3879 9343
      3893 9390
TIME...MOT...LOC 1906Z 270DEG 32KT 3948 9349 3911 9354
          3895 9369
WIND...HAIL 60MPH 1.00IN

$$

HAWBLITZEL
961 
WWUS53 KEAX 241926
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
226 PM CDT TUE MAY 24 2011

MOC033-041-101-107-159-195-241936-
/O.EXP.KEAX.SV.W.0130.000000T0000Z-110524T1930Z/
CARROLL MO-CHARITON MO-JOHNSON MO-LAFAYETTE MO-PETTIS MO-SALINE MO-
226 PM CDT TUE MAY 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SALINE AND
NORTHWESTERN PETTIS COUNTIES IN CENTRAL MISSOURI...AND WEST CENTRAL
CHARITON AND CARROLL COUNTIES IN NORTH CENTRAL MISSOURI...AND EASTERN
LAFAYETTE AND NORTHEASTERN JOHNSON COUNTIES IN WEST CENTRAL MISSOURI
WILL EXPIRE AT 230 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 3927 9373 3954 9368 3951 9313 3879 9343
      3893 9390
TIME...MOT...LOC 1926Z 270DEG 32KT 3936 9324 3899 9331
          3884 9347

$$

HAWBLITZEL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 1:15 PM CDT, 28 minutes earlier.

Area forecast discussion, May 24, 1:15 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
115 PM CDT TUE MAY 24 2011

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

AN ACTIVE WEATHER DAY IS IN STORE FOR MUCH OF THE CENTRAL PLAINS
THIS AFTERNOON AND THIS EVENING AS A LARGE STORM SYSTEM APPROACHES
THE REGION. A DEEP TROUGH WILL DIG SOUTHWARD INTO THE ROCKY MOUNTAIN
REGION TODAY...WITH AN UPPER LEVEL LOW MOVING EASTWARD INTO THE
CENTRAL PLAINS BY THIS EVENING.

AROUND 09Z THIS MORNING...THE SURFACE LOW ASSOCIATED WITH THIS
SYSTEM WAS SITUATED OVER THE OKLAHOMA/TEXAS PANHANDLES. WAA WILL SET
IN THIS MORNING AS THE WARM FRONT STRETCHES ACROSS NORTHEAST KANSAS
AND NORTHERN MISSOURI. CANNOT RULE OUT THE POTENTIAL THAT SCATTERED
CONVECTION COULD POP UP DURING MID/LATE MORNING HOURS. ANY
CONVECTION THAT DOES OCCUR COULD EFFECT THE ATMOSPHERIC CONDITIONS
FOR THE THE LARGER THUNDERSTORM OUTBREAK THAT IS EXPECTED TO BREW BY
LATE THIS AFTERNOON.

MODELS CONTINUE TO POINT TOWARD A SIGNIFICANT SEVERE WEATHER
OUTBREAK LATE THIS AFTERNOON THROUGH THE EVENING HOURS ACROSS THE
CENTRAL PLAINS AS THE SURFACE LOW PROGRESSES EASTWARD INTO KANSAS. A
STRONG DRYLINE WILL BE PUSHING EASTWARD TOWARD SOUTH CENTRAL KANSAS
AND CENTRAL OKLAHOMA THIS AFTERNOON...AND MODELS ARE IN FAIRLY GOOD
AGREEMENT THAT STORMS WILL INITIATE ALONG THIS DRY LINE IN THE
VICINITY OF A LINE STRETCHING FROM WICHITA TO OKLAHOMA CITY BETWEEN
22Z-00Z. WITH AT LEAST 3000-4000J/KG OF MUCAPE AND 45-50KTS OF 0-6KM
SHEAR IN PLACE OVER THAT REGION...STORMS ARE EXPECTED TO QUICKLY
BECOME SEVERE. ONCE THESE STORMS BEGIN TO INITIATE...THEY WILL
LIKELY FORM INTO A SQUALL LINE OVER SOUTHERN KANSAS INTO CENTRAL
MISSOURI AND RAPIDLY TRACK EASTWARD TOWARD THE KS/MO
BORDER...ARRIVING BETWEEN 01Z-04Z. ALTHOUGH CAPE AND SHEAR VALUES
LIKELY WILL NOT BE AS IMPRESSIVE OVER OUR FORECAST AREA COMPARED TO
FURTHER WEST...CONDITIONS APPEAR TO SUPPORT STRONG TO SEVERE STORMS
ACROSS THE FORECAST AREA...ESPECIALLY EXTREME EASTERN KANSAS AND
NORTHWEST AND WEST CENTRAL MISSOURI. AS THE LINE OF STORMS
APPROACHES THE KS/MO BORDER AND PROGRESSES EASTWARD INTO THE
FORECAST AREA...MODELS ARE SHOWING A LARGE AMOUNT OF DRY AIR BEING
ADVECTED INTO THE SYSTEM FROM THE SOUTHWEST...WHICH WILL PIVOT THE
TRACK OF STORMS FROM A NORTH-SOUTH ORIENTATION TO MORE OF A
NORTHWEST-SOUTHEAST ORIENTATION BY LATE EVENING OR OVERNIGHT. MAIN
SEVERE THREATS WITH THESE STORMS TUESDAY EVENING INTO EARLY
WEDNESDAY MORNING WILL BE STRAIGHT-LINE WINDS...LARGE HAIL...AND
ISOLATED TORNADOES.

BY WEDNESDAY MORNING...THE UPPER LEVEL LOW WILL BE SITUATED OVER
NORTHEAST KANSAS AND MOVE EASTWARD INTO THE REGION DURING THE
DAY...BRINGING ADDITIONAL PERIODS OF SHOWERS AND THUNDERSTORMS TO
THE AREA. HOWEVER...THE THREAT FOR SEVERE WEATHER WITH THESE STORMS
ON WEDNESDAY APPEAR TO BE LOW. THIS UPPER LOW WILL FINALLY MOVE EAST
OF THE REGION ON THURSDAY...RESULTING IN SHOWERS DIMINISHING FROM
WEST TO EAST DURING THE MORNING HOURS.

WITH THE SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS THAT HAVE BEEN
IMPACTING THE REGION FOR THE PAST SEVERAL DAYS AND ARE EXPECTED TO
CONTINUE FOR A FEW MORE DAYS...WE WILL BE CLOSELY MONITORING THE
RISK FOR LOCALIZED FLASH FLOODING AND STREAMS AND RIVERS TO BE ON
THE RISE AS PERIODS OF HEAVY RAIN ARE POSSIBLE ACROSS THE AREA.

THERE WILL BE A BRIEF DRY PERIOD THURSDAY NIGHT INTO FRIDAY BEFORE
ANOTHER UPPER LOW TRACKS EASTWARD ACROSS THE NORTHERN
PLAINS...CLIPPING THE REGION WITH SHOWERS AND THUNDERSTORMS FRIDAY
AND FRIDAY NIGHT. FROM THIS POINT ON IN THE FORECAST...MODELS ARE
STRUGGLING TO AGREE WITH THE UPPER LEVEL PATTERN...SO HAVE KEPT THE
FORECAST FOR THE WEEKEND INTO EARLY NEXT WEEK DRY. AS FOR
TEMPERATURES...HIGHS WILL DROP DOWN INTO THE 60S BY THURSDAY AS THE
STORM SYSTEM PUSHES EASTWARD...BUT THEN WILL START MODERATING INTO
THE 80S BY THE WEEKEND.

ACH

&&

.AVIATION...

FOR THE 18Z TAFS...THUNDERSTORMS MOVING THROUGH THE TERMINALS AT THE
PRESENT TIME. THESE STORMS WILL CONTINUE TO MOVE QUICKLY EAST AND BE
OUT OF THE TERMINALS BY AROUND 19Z. SOME LINGERING MVFR CIGS AND
VSBYS UNTIL AROUND 20Z POSSIBLE. THEN THERE WILL BE A BREAK UNTIL
THE MAIN UPPER DYNAMICS AND ASSOCIATED SQUALL LINE AFFECT THE AREA
AROUND 05Z. ADOLPHSON
&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, May 24, 1:07 PM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
107 PM CDT TUE MAY 24 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-251230-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
107 PM CDT TUE MAY 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LINE OF THUNDERSTORMS WILL MOVE THROUGH EAST CENTRAL KANSAS AND
WESTERN THROUGH CENTRAL MISSOURI...GENERALLY ALONG THE INTERSTATE 70
CORRIDOR...THROUGH THE MID AFTERNOON HOURS. A FEW OF THESE STORMS MAY
BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE.

THE MAIN FOCUS FOR SEVERE THUNDERSTORMS CONTINUES TO BE LATER THIS
EVENING AND EARLY TONIGHT AS A SEVERE LINE OF STORMS IS EXPECTED TO
MOVE THROUGH EASTERN KANSAS AND MISSOURI. THUNDERSTORMS ARE EXPECTED
TO ERUPT THIS AFTERNOON ACROSS SOUTHERN KANSAS AND OKLAHOMA AND WILL
EVENTUALLY MERGE INTO A LINE OF THUNDERSTORMS OVER EASTERN KANSAS AND
NORTHERN OKLAHOMA. THIS LINE OF STORMS WILL THEN TRACK THROUGH MUCH
OF THE OUTLOOK AREA LATE THIS EVENING AND EARLY TONIGHT WITH HIGH
WINDS...LARGE HAIL AND EVEN A FEW TORNADOES POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORM CHANCES WILL PERSIST THROUGH WEDNESDAY EVENING. BY
WEDNESDAY AFTERNOON...AS THE UPPER LEVEL STORM SYSTEM MOVES OVER
EASTERN KANSAS...A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE
POSSIBLE. THE MAIN HAZARDS WITH THE STRONGEST STORMS WILL BE FROM
LARGE HAIL AS WELL AS ISOLATED TORNADOES. THUNDERSTORMS WILL
DIMINISH SOON AFTER SUNSET AS COLDER AIR BEGINS TO DOMINATE THE
SYSTEM.

ALTHOUGH PRECIPITATION EVENTS WILL BE SCATTERED AND NOT CONTINUOUS
FOR THE NEXT SEVERAL DAYS...LOCALLY HEAVY RAINFALL...ESPECIALLY IN
THUNDERSTORMS...WILL LIKELY DEVELOP. TOTAL RAINFALL ACCUMULATIONS
THROUGH THE MIDDLE OF THE WEEK MAY EXCEED SEVERAL INCHES IN SOME
LOCATIONS ACROSS THE OUTLOOK AREA. THIS WILL INCREASE THE THREAT FOR
LOCALIZED FLASH FLOODING...AND WILL LIKELY PUSH SOME STREAMS AND
RIVERS INTO FLOOD THROUGH THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING.

CDB

In the hours before

Local storm report, May 24, 1:12 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
112 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 PM     HAIL             EXCELSIOR SPRINGS       39.35N 94.23W
05/24/2011  E0.88 INCH       CLAY               MO   TRAINED SPOTTER

&&

AJ
Local storm report, May 24, 1:19 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
119 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     HAIL             SMITHVILLE              39.38N 94.57W
05/24/2011  E1.00 INCH       CLAY               MO   TRAINED SPOTTER

1250 PM     TSTM WND GST     SMITHVILLE              39.38N 94.57W
05/24/2011  E60 MPH          CLAY               MO   TRAINED SPOTTER

&&

AJ
Local storm report, May 24, 1:21 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
121 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             2 S WOODS HEIGHTS       39.31N 94.16W
05/24/2011  E0.75 INCH       RAY                MO   TRAINED SPOTTER

            ALSO 35 TO 40 MPH WINDS

&&

MJM
Local storm report, May 24, 1:24 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
124 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             EXCELSIOR SPRINGS       39.34N 94.23W
05/24/2011  E1.50 INCH       CLAY               MO   TRAINED SPOTTER

&&

ADOLPHSON
Local storm report, May 24, 1:26 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
126 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HAIL             LIBERTY                 39.24N 94.42W
05/24/2011  E0.75 INCH       CLAY               MO   CO-OP OBSERVER

&&

MJM
Local storm report, May 24, 1:37 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
137 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     TSTM WND GST     RICHMOND                39.28N 93.97W
05/24/2011  E50 MPH          RAY                MO   PUBLIC

&&

AJ

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 8:07 PM CDTSpecial Weather StatementEAXCarroll23 min
May 24, 10:12 AM CDTSpecial Weather StatementEAXJackson33 min
May 24, 10:26 AM CDTSpecial Weather StatementEAXClay34 min
May 24, 10:57 AM CDTSpecial Weather StatementEAXPlatte33 min
May 24, 11:16 AM CDTSevere Thunderstorm WarningEAXBuchanan44 min
May 24, 11:53 AM CDTSpecial Weather StatementEAXAndrew, Buchanan, Platte52 min
May 24, 11:56 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Clinton34 min
May 24, 12:09 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte51 min
May 24, 12:57 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clay, Clinton, Jackson, Lafayette, Ray48 min
May 24, 2:28 PM CDTSpecial Weather StatementEAXChariton, Cooper, Howard, Randolph, Saline62 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.